| Model Number |
1516-40-512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient presented in clinic with a ¿wobbly¿ right knee.Upon examination surgeon felt the patient¿s knee had too much varus/ valgus play and elected to revise the index arthroplasty which was implanted at physician¿s care surgical hospital in (b)(6) by surgeon on (b)(6) 2018.On tuesday, (b)(6) 2020 surgeon revised patient¿s knee at the (b)(6) hospital.Upon exposure to the joint surgeon removed the index femur and poly inserted and elected to keep the index tibia and patella.No implants were found to be loose; all were well fixed.No instrumentation broke during surgery.There were no time delays.Surgeon did not think that any product did not perform as it was suppose to.Surgeon implanted a revision femoral component with a press fit stem and distal arguments.He also implanted a revision tibial insert.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.